MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION ANGIOSCULPT RX PTCA; CATHETER, PTCA, CUTTING/SCORING

THE SPECTRANETICS CORPORATION ANGIOSCULPT RX PTCA; CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3010
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The angiosculpt device was used to treat a severely calcified mid rca.During inflation at 14 atm, the balloon ruptured and a kink was observed near the distal tip.The procedure was completed with a new angiosculpt device.No patient injury reported.This product problem is being submitted conservatively because the balloon ruptured below rbp.
 
Additional Manufacturer Narrative
Blocks a2/a4/a5: the patient's dob, weight, ethnicity, and race are unknown.This information was not available from the facility.Block g2: foreign- taiwan.Block h3: the angiosculpt device was returned for evaluation.Visual inspection found no unusual characteristics of the device.During functional testing, using an indeflator filled with green color dye water, the balloon was pressurized and at less than 2 atm, a pinhole leak was observed in the center of the balloon.Block h6: the ifu warns at least 99.9% of the balloons (with 95% confidence) will not burst at or below the rbp.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ANGIOSCULPT RX PTCA
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
SPECTRANETICS
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
719377-8986
MDR Report Key17080989
Report Number3005462046-2023-00019
Device Sequence Number2212590
Product Code NWX
UDI-Device Identifier00813132021207
UDI-Public(01)00813132021207(17)250815(10)G22080023
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2025
Device Model Number2200-3010
Device Catalogue Number2200-3010
Device Lot NumberG22080023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER.; UNK MFG AND SIZE: GUIDE WIRE.; UNK MFG AND SIZE: INTRODUCER SHEATH.
Patient Age64 YR
Patient SexMale